Vol 18, No 3-4 (2011) ISSN: 0793-1786


Table of Contents


Sturm comparison theorem in singular situations PDF
A Aharonov, U Elias p.171-175
Convergence estimates for solutions of a linear neutral type stochastic equation PDF
I.A Dzhalladova, D.Y Khusainov p.177-186
On solvability of some classes of Sobolev type equations with delay PDF
V. E Fedorov, E. A Omelchenko p.187-200
Generalized exchange in magnetic resonance PDF
D Gamliel p.201-230
Investigation of Integro-Differential equations with distributed delay by redaction method PDF
Ya Goltser p.231-241
Dynamical Approach to Ballistic Transport in Graphene PDF
H. C Kao, M Lewkowicz, B Rosenstein p.243-248
Nonlinear Generelized Differential Equations of Emden-Fowler Type with Advanced Argument PDF
R Koplatadze, G Kvinikadze p.249-255
Optimal control of linear and nonlinear stochastic systems with with quadratic on control cost functional PDF
V.I. Kravets, V.V Mogilova, O.M Stanzhytskyi p.257-268
Global attractivity in almost periodic single species models PDF
Y. M Myslo, V.I Tkachenko p.269-278
A phase field model with memory: domain wall dynamics PDF
A. Novick-Cohen, M Krush-Bram p.271-288
About one singular linear functional differential equation PDF
I.M Plaksina p.289-295
Properties of Solutions of Systems of Difference Equations with Neutral Term PDF
E Schmeidel p.287-296
Asymptotic Stability Condition for Markovian Systems of Difference Equations with solution jumps PDF
E Shmerling p.297-303

Site Powered by Dr. Roman Yavich and Naor Yadai

ISSN: 0793-1786